Turkish Journal of Analysis and Number Theory ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Publications are Open
Access in this journal

Latest Articles

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Note on Golden Ratio and Higher Order Fibonacci Sequences
Turkish Journal of Analysis and Number Theory. 2020, 8(1), 1-5. DOI: 10.12691/tjant-8-1-1
Pub. Date: March 31, 2020
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Hermite-Based Poly-Genocchi Polynomials with a q-Parameter
Turkish Journal of Analysis and Number Theory. 2019, 7(6), 145-149. DOI: 10.12691/tjant-7-6-2
Pub. Date:
Open AccessArticle
Export: RIS | BibTeX | EndNote
Hermite-Hadamard Type Inequalities for Preinvex Functions via Right Riemann-Liouville Fractional Integrals
Turkish Journal of Analysis and Number Theory. 2019, 7(6), 140-144. DOI: 10.12691/tjant-7-6-1
Pub. Date: November 20, 2019
Open AccessArticle
Export: RIS | BibTeX | EndNote
Symmetric Functions of Generalized Polynomials of Second Order
Turkish Journal of Analysis and Number Theory. 2019, 7(5), 135-139. DOI: 10.12691/tjant-7-5-2
Pub. Date: October 18, 2019
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Gould-Hopper Based Fully Degenerate Central Bell Polynomials
Turkish Journal of Analysis and Number Theory. 2019, 7(5), 124-134. DOI: 10.12691/tjant-7-5-1
Pub. Date: September 12, 2019